| Catalog Number |
33680022 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Subject: (b)(6) study: stryker itar-2 - infinity with adaptis.Subject has persistent pain in his left ankle.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
Subject: (b)(6).Study: stryker itar-2 - infinity with adaptis.Subject has persistent pain in his left ankle.
Additional Manufacturer Narrative
Addition of expiration date (d4), full udi number in gtin field (d4) and manufacturing date (h4)
correction - please refer to h6 (results, method & conclusion) codes.